clear bubbles on lips and body that sometimes weep into a yellow crust
For 2 years now I've been breaking out with tiny fluid filled bubbles that are unbearably itchy. It starts out all the way around my lips. First I will notice a burning/ tingling sensation with some redness before the breakout occurs. Then the fluid filled bubbles appear. Sometimes I get a couple bubbles near my ankles and in between my fingers as well. When the condition advances, the bubbles might begin to weep eventually forming a yellow crust. When this happens it is too unbearable to be in public. A simple smile might cause my lips to open up and bleed or begin to weep again and the itching and burning is just too much. I can't use any kind of moisturizer because it only makes it worse. I have had at least 20 breakouts over the 2 years and living a normal life when it happens is not easy.
The strangest thing happens if i ever scratch at it or run hot water over it, it feels way too good, like unnaturally good. An overwhelming tingling feeling shoots through my whole body and it feels soooo good it's hard to stop. I think something strange is going on with my nerve endings. Today it is the worst I have ever had it. It is all over my face (nose, cheeks, forehead, ear), penis, scrotum, upper thighs, and my hand (all between my fingers). I have seen several doctors about my situation. One doctor said it was oral herpes so I was given valacyclovir (valtrex). This did nothing to prevent breakouts. The tiny blisters do not even look like cold sores. Next I was told that it is definitely impetigo. I was given an antibacterial cream and Keflex. This got rid of the problem moderately quick, which was nice.(Although, I did get a slight rash so no more cephalosporins). I thought we had it under control. But sure enough, the breakout returned on the very same day that i ran out of meds. I switched doctors and the new doctor is convinced it is herpes so she orders a blood test to confirm. Results show I'm positive for oral herpes antibodies, so she prescribes me a daily maintenance dose of valacyclovir 1g. It didn't take long for the next breakout to happen so now I'm off those drugs. Next she says it looks like impetigo and prescribes me more antibacterials. I had a dermatologist appointment the next day(today) so I decided to hold off on the antibacterials based on what my doctor suggested. Today I went in to see the dermatologist thinking I might finally get some answers as to why I have to live like this. I can hardly sleep, and when I do I wake up and catch myself scratching in my sleep, which only makes it spread. After taking my history and performing the exam, she prescribed me hydrocortisone and told me to come back in 2 months. Correct me if I'm wrong but it seems she has no clue what the problem is and just wanted to push me out the door. Now I'm back at square one. I really think it is stress related because I am a naturally anxious person. I've heard it could be poison ivy or contact dermatitis as well but I really don't think so. I killed all the poison ivy around my house and I generally don't touch people. I haven't been sexually active for a long time. Anyway, I can't do this anymore, I need help. Can anyone give me some insight as to what is going on?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.